# SDR FDEA201009273735

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 55,794 hours, 17,083 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306201
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR FLAP UPPER SURFACE APPROX WING RIB 13 (2EA) WEAR MARKS FROM   BUTTON HEAD RIVETS REPAIRED RT CTR FLAP UPPER SKIN IAW SRM 57-50-00, FIG 205 USING DOUBLER REPAIR SCHEME.
